Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Farina - E. Valdinoci

Flattening Results for Elliptic PDEs in Unbounded Domains with Applications to Overdetermined Problems

created by farina on 29 Apr 2010

[BibTeX]

Published Paper

Inserted: 29 apr 2010

Journal: Arch. Rational Mech. Anal.
Volume: 195
Number: 3
Pages: 1025-1058
Year: 2010

Abstract:

Semilinear elliptic PDEs are dealt with, either in the halfspace or in overdetermined settings.

We obtain several new results and also give new proofs of celebrated theorems by exploiting some geometric analysis of level sets, a geometric inequality and a pointwise gradient estimate.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1